# SDR SWIA201229179

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 21,570 hours, 19,157 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT TWICE ON DESCENT ELEVATOR LOCKED UP.  (FLT 4472)  REPLACED ELEVATOR AUTOPILOT SERVO.  P/N: 622-5027-101  S/N OFF: 584A
